Advertisement -- Learn more about ads on this site.


    QTLADY   39,912
SparkPoints
30,000-39,999 SparkPoints
 
 
Disappointed

Thursday, November 07, 2013

Went and talked to my doctor about my BP. Not sure what is going on, but I still have the high pressure, so she put me on medication. I've taken it for one full day and it makes me feel so sleepy and weird. I've read that it may take about a week to feel better with it. I have to take my pressure every day for a week and call in with my measurements. They may increase the dosage from there.

So yesterday I was pretty down on myself. Just felt like what is the point of all the working out and eating better. Have had so many things happen since August. I still rode the bike last night anyway and I'm trying to have a better attitude.
SHARE
  Member Comments About This Blog Post:

WORKOUTWITHPAM 11/7/2013 10:10PM

    I hope the medication is only temporary and that soon your blood pressure will be back to normal again.

HUGS
Pam

Report Inappropriate Comment
TRYINGTOLOSE64 11/7/2013 9:13PM

    Instead of being down on yourself about the medication...how about making it a goal to get off the medication? That's what I'm trying to do... I have already kept the doctor from putting me on a 2nd BP medication.

Report Inappropriate Comment
GLORIAMAJDI 11/7/2013 8:16PM

    Oh, that is such a bummer. But don't give up on the eating and exercise. Sometimes it just takes time and maybe you just need a little help getting it down....keep up the good work and remember that what you are doing is good for your health in many other ways too!

Report Inappropriate Comment
JAMBABY0 11/7/2013 7:38PM

    with the medication and eating healthy and exercising you may to get a point you wont need the medication anymore, now that is a goal!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by QTLADY